# SDR 2008FA0000387

- Difficulty date: June 10, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF DU4R2008212) DURING SCHEDULED INSPECTION, FOUND CORROSION IN AFT LOWER CARGO COMPARTMENT AT STA 727A ATTACH ANGLE GBGETWEEN S-27R AND S-26R.  (K)
